# SDR 95UAL900080

- Difficulty date: August 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4718U
- Make and model: Boeing 747122
- Aircraft serial: 19879
- Engine: Pwa JT9D7A
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Failed
- Location: Cabin
- Component: Bfg, 7A14371
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SLIDE FAILED AIR RETENTION TEST.  SCRAPPED SLIDE.
